Hom-Lie algebra structures on semi-simple Lie algebras. (English) Zbl 1144.17005

A hom-Lie algebra can be considered as a deformation of a Lie algebra, which is defined as a pair \((L,\sigma)\) of a non-associative algebra \((L,[\cdot,\cdot])\) satisfying skew-symmetry and an algebra homomorphism \(\sigma:L\to L\) such that \[ [(id+\sigma)(x),[y,z]]+[(id+\sigma)(y),[z,x]]+[(id+\sigma)(z),[x,y]]=0. \] The authors in this paper prove that hom-Lie algebra structures on finite-dimensional simple Lie algebras are all trivial. They also find when a finite-dimensional semi-simple Lie algebra can admit nontrivial hom-Lie algebra structures and obtain the isomorphic classes of nontrivial hom-Lie algebra structures.
Reviewer: Yucai Su (Hefei)


17B20 Simple, semisimple, reductive (super)algebras
17B05 Structure theory for Lie algebras and superalgebras
Full Text: DOI


[1] Hartwig, J. T.; Larsson, D.; Silvestrov, S. D., Deformations of Lie algebras using \(σ\)-derivations, J. Algebra, 295, 314-361 (2006) · Zbl 1138.17012
[2] Humphreys, J. E., Introduction to Lie Algebras and Representation Theory (1972), Springer-Verlag: Springer-Verlag New York · Zbl 0254.17004
[3] Kac, V. G., Infinite Dimensional Lie Algebras (1990), Cambridge University Press · Zbl 0574.17002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.